# SDR SWAA2022020868970

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737*
- Aircraft serial: 27864
- Aircraft time: 76,749 hours, 45,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE EXIT SIGN FELL OFF IN THE EXIT ROW. ; / [01] RESECURED SIGN PER MM: 33-51-11.
